Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Optimal filtrations on representations of finite dimensional algebras


Author: Lieven Le Bruyn
Journal: Trans. Amer. Math. Soc. 353 (2001), 411-426
MSC (2000): Primary 16G20, 16R30
Published electronically: September 13, 2000
MathSciNet review: 1707199
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present a representation theoretic description of the non-empty strata in the Hesselink stratification of the nullcone of representations of quivers. We use this stratification to define optimal filtrations on representations of finite dimensional algebras. As an application we investigate the isomorphism problem for uniserial representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G20, 16R30

Retrieve articles in all journals with MSC (2000): 16G20, 16R30


Additional Information

Lieven Le Bruyn
Affiliation: Departement Wiskunde UIA Universiteitsplein 1, B-2610 Antwerp, Belgium
Email: lebruyn@uia.ua.ac.be

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02590-3
PII: S 0002-9947(00)02590-3
Received by editor(s): May 26, 1998
Received by editor(s) in revised form: April 30, 1999
Published electronically: September 13, 2000
Additional Notes: The author is a research director at the FWO (Belgium)
Article copyright: © Copyright 2000 American Mathematical Society